# SDR ASAA2024120354298

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE INTERCOSTAL IS CRACKED BS312-BS328, LBL 45.6. GROUNDED - YES. REMOVED INTERCOSTAL IAW B737-900ER SRM 51-40-02. INSTALLED NEW INTERCOSTAL PER BAC DWG# 141A5400 REV- AND IAW B737-900ER SRM 51-40-02.
